Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 2000 April;66(4) > Minerva Anestesiologica 2000 April;66(4):249-51

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA ANESTESIOLOGICA

A Journal on Anesthesiology, Resuscitation, Analgesia and Intensive Care


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

  CLINICAL CASES


Minerva Anestesiologica 2000 April;66(4):249-51

language: Italian

Fulminant hepatitis due to antitubercular drugs. Description of a clinical case

Girotto L., Gjonovich A., Preciso G.

AUSL 17 Ospedale «V. Emanuele III» Monselice (Padova) Servizio Anestesia e Rianimazione (Primario: Dott. Preciso)


FULL TEXT  


The incidence of tuberculosis has grown seriously in the last ten years and so have the risks due to drug toxicity of Ethambutol, Isoniazid, Pyrazinamide, Rifampicin. One of the questions is whether a careful monitoring of liver function during anti-tubercular chemotherapy could be useful, given that once severe organ toxicity initiates the survival rate remains under 10% if organ transplant is not available. International literature shows a clear prevalence of this event in Asiatic populations which are now well represented in Italy owing to incoming migrations. A case of fulminant hepatitis in a young Chinese man under treatment for TBC arrived at our ICU with a drug-induced acute hepatitis is reported.

top of page

Publication History

Cite this article as

Corresponding author e-mail